Sliding mode control of uncertain unified chaotic systems


Ablay G.

NONLINEAR ANALYSIS-HYBRID SYSTEMS, vol.3, no.4, pp.531-535, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 3 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1016/j.nahs.2009.04.002
  • Title of Journal : NONLINEAR ANALYSIS-HYBRID SYSTEMS
  • Page Numbers: pp.531-535

Abstract

This paper investigates the chaos control of the uncertain unified chaotic systems by means of sliding mode control. A proportional plus integral sliding surface is introduced to obtain a sliding mode control law. To confirm the validity of the proposed method, numerical simulations are presented graphically. Published by Elsevier Ltd